Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 138, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 30, 2013, 7:52 PM CDT for 5 counties in Oklahoma. It was in force for 53 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2013, 7:52 PM CDT (00:52 UTC)
- Expired
- May 30, 2013, 8:45 PM CDT
- In force
- 53 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Creek County, OK, Osage County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 15 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 8:16 PM CDT | HAIL 1 | Tulsa, OK | 31ST AND MINGO AREA |
| May 30, 8:25 PM CDT | HAIL 2 | N Broken Arrow, OK | HAIL VARYING FROM 1.25 INCHES TO 2 INCHES AT 41ST AND 145TH. |
| May 30, 8:44 PM CDT | TORNADO | Broken Arrow, OK | BETWEEN 91ST AND 101ST STREET NEAR 193RD AVENUE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 12:52 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 0.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1121 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1584 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 329 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 13.1
The text
As transmitted, in the capitals the NWS used until 2016.
616 WUUS54 KTSA 310052 SVRTSA OKC037-113-131-143-145-310145- /O.NEW.KTSA.SV.W.0138.130531T0052Z-130531T0145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 752 PM CDT THU MAY 30 2013 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN CREEK COUNTY IN NORTHEAST OKLAHOMA... SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA... SOUTHERN ROGERS COUNTY IN NORTHEAST OKLAHOMA... CENTRAL TULSA COUNTY IN NORTHEAST OKLAHOMA... NORTHWESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA... * UNTIL 845 PM CDT * AT 751 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF SAND SPRINGS...MOVING EAST AT 30 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... WIND GUSTS TO 60 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...JENKS RIVERSIDE AIRPORT...TULSA INTERNATIONAL AIRPORT...TULSA...BROKEN ARROW...CATOOSA...VERDIGRIS...TIAWAH AND INOLA. THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 213 AND 244. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS UNTIL THE STORM HAS PASSED. && LAT...LON 3627 9545 3603 9545 3603 9615 3622 9613 TIME...MOT...LOC 0052Z 268DEG 28KT 3614 9602 $$
4 follow-up statements
371
WWUS54 KTSA 310107
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
807 PM CDT THU MAY 30 2013
OKC037-113-310117-
/O.CAN.KTSA.SV.W.0138.000000T0000Z-130531T0145Z/
CREEK OK-OSAGE OK-
807 PM CDT THU MAY 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OSAGE AND
NORTHEASTERN CREEK COUNTIES IS CANCELLED...
LAT...LON 3627 9545 3603 9545 3603 9603 3607 9603
3608 9606 3616 9603 3616 9600 3622 9600
3622 9599
TIME...MOT...LOC 0107Z 268DEG 28KT 3612 9591
$$
OKC131-143-145-310145-
/O.CON.KTSA.SV.W.0138.000000T0000Z-130531T0145Z/
ROGERS OK-TULSA OK-WAGONER OK-
807 PM CDT THU MAY 30 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
NORTHWESTERN WAGONER...CENTRAL TULSA AND SOUTHERN ROGERS COUNTIES...
AT 802 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TULSA...MOVING
EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...TULSA
INTERNATIONAL AIRPORT...TULSA...BROKEN ARROW...CATOOSA...VERDIGRIS...
TIAWAH AND INOLA.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 217 AND 243.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3627 9545 3603 9545 3603 9603 3607 9603
3608 9606 3616 9603 3616 9600 3622 9600
3622 9599
TIME...MOT...LOC 0107Z 268DEG 28KT 3612 9591
$$068
WWUS54 KTSA 310111
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
811 PM CDT THU MAY 30 2013
OKC131-143-145-310145-
/O.CON.KTSA.SV.W.0138.000000T0000Z-130531T0145Z/
ROGERS OK-TULSA OK-WAGONER OK-
811 PM CDT THU MAY 30 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
NORTHWESTERN WAGONER...CENTRAL TULSA AND SOUTHERN ROGERS COUNTIES...
AT 806 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TULSA...MOVING
EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
DESTRUCTIVE TENNIS BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...TULSA...
BROKEN ARROW...CATOOSA...VERDIGRIS AND INOLA.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 217 AND 243.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS
SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND
DOORS UNTIL THE STORM HAS PASSED.
PREPARE FOR LARGE DESTRUCTIVE HAIL CAPABLE OF CAUSING SERIOUS INJURY
AND SIGNIFICANT DAMAGE TO PROPERTY. TAKE COVER IN AN INTERIOR ROOM OF
A STURDY BUILDING AWAY FROM WINDOWS AND DOORS. VEHICLES PROVIDE ONLY
LIMITED PROTECTION.
&&
LAT...LON 3627 9545 3603 9545 3603 9603 3607 9603
3608 9606 3616 9603 3616 9600 3622 9600
3622 9599
TIME...MOT...LOC 0111Z 268DEG 28KT 3610 9589
$$089
WWUS54 KTSA 310119
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
819 PM CDT THU MAY 30 2013
OKC131-143-145-310145-
/O.CON.KTSA.SV.W.0138.000000T0000Z-130531T0145Z/
ROGERS OK-TULSA OK-WAGONER OK-
819 PM CDT THU MAY 30 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
NORTHWESTERN WAGONER...EASTERN TULSA AND SOUTHERN ROGERS COUNTIES...
AT 815 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TULSA...MOVING
EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BROKEN
ARROW...TULSA...CATOOSA...VERDIGRIS AND INOLA.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 224 AND 243.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS
SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND
DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3612 9595 3615 9593 3622 9586 3627 9545
3603 9545 3603 9595
TIME...MOT...LOC 0120Z 268DEG 28KT 3610 9583
$$927
WWUS54 KTSA 310125
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
825 PM CDT THU MAY 30 2013
OKC131-143-145-310145-
/O.CON.KTSA.SV.W.0138.000000T0000Z-130531T0145Z/
ROGERS OK-TULSA OK-WAGONER OK-
825 PM CDT THU MAY 30 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
NORTHWESTERN WAGONER...EASTERN TULSA AND SOUTHERN ROGERS COUNTIES...
AT 824 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BROKEN
ARROW...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...TULSA...
CATOOSA...VERDIGRIS AND INOLA.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 230 AND 243.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS
SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND
DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3611 9585 3615 9585 3623 9575 3627 9545
3603 9545 3603 9588
TIME...MOT...LOC 0125Z 267DEG 28KT 3609 9578
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:14 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, May 30, 6:14 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
614 PM CDT THU MAY 30 2013
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 0Z TAFS... THUNDERSTORMS WILL CONTINUE TO AFFECT ALL TAF
SITES INTERMITTENTLY DURING THE EVENING HOURS. PRECIPITATION WILL
END FROM WEST TO EAST... WITH MVFR CEILINGS THEN PREVAILING FOR
THE REMAINDER OF THE NIGHT. ANOTHER ROUND OF THUNDERSTORM ACTIVITY
WILL AFFECT NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS SITES
BEGINNING AROUND MID DAY FRIDAY.
&&
.PREV DISCUSSION... /ISSUED 259 PM CDT THU MAY 30 2013/
DISCUSSION...
DISCRETE SUPERCELL THUNDERSTORMS ONGOING THIS AFTERNOON ACROSS
CENTRAL OKLAHOMA...EXTENDING INTO NORTHEAST OKLAHOMA. STORMS HAVE
DEVELOPED ALONG FRONT/DRY LINE AND CONVECTIVE OUTFLOW BOUNDARY
FROM THIS MORNINGS CONVECTION ACROSS FAR NORTHEAST OKLAHOMA.
ATMOSPHERE REMAINS VERY UNSTABLE ACROSS PORTIONS OF EASTERN
OKLAHOMA WITH MLCAPE VALUES AROUND 3000 J/KG. DEEP LAYER SHEAR
WILL REMAIN FAVORABLE FOR SUPERCELLS WITH THE THREAT FOR DAMAGING
WINDS/TORNADOES THROUGH THE EVENING HOURS AS LOW LEVEL WIND FIELDS
INCREASE. SEVERE THREAT SHOULD SLOWLY DIMINISH OVERNIGHT AS
ATMOSPHERE BEGINS TO STABILIZE WITH THUNDERSTORM ACTIVITY
REFOCUSING FURTHER NORTH ACROSS KANSAS/MISSOURI.
ANOTHER ROUND OF SIGNIFICANT SEVERE WEATHER IS EXPECTED AGAIN ON
FRIDAY AS CONDITIONS REMAIN FAVORABLE FOR SUPERCELLS. STORMS
SHOULD BECOME MORE LINEAR WITH TIME INTO FRIDAY NIGHT WITH THE
POTENTIAL FOR SIGNIFICANT FLOODING AS STRONG THUNDERSTORMS TRAIN
OVER THE SAME AREAS. FLOODING THREAT WILL LIKELY CONTINUE INTO
SATURDAY MORNING BEFORE CONVECTIVE LINE SHIFTS SOUTHEAST SATURDAY
AFTERNOON OR EVENING WITH FROPA.
MILD CONDITIONS EXPECTED BEHIND THE FRONT SUNDAY INTO THE EARLY
PART OF THE WEEK AS SURFACE HIGH PRESSURE BUILDS OVER THE SOUTHERN
PLAINS. THUNDERSTORM CHANCES WILL BEGIN TO INCREASE BY MID WEEK AS
ZONAL FLOW ALOFT BECOMES ESTABLISHED.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071.
AR...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011.
&&
AVIATION...06Hazardous weather outlook, May 30, 6:01 PM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
601 PM CDT THU MAY 30 2013
ARZ001-002-010-011-019-020-029-OKZ049-053>076-311000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
601 PM CDT THU MAY 30 2013
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...CRITICAL.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.
FLASH FLOOD.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
HEAVY RAIN.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
SCATTERED THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS WITH
THE GREATEST COVERAGE OF SEVERE STORMS ACROSS NORTHEAST OKLAHOMA.
A GRADUAL WEAKENING TREND IS EXPECTED WITH THE STORMS THROUGH THE
EVENING...BUT LARGE HAIL...DAMAGING WINDS AND A TORNADO OR TWO
WILL REMAIN POSSIBLE THROUGH AT LEAST 9 PM. LOCALLY HEAVY RAINFALL
MAY ALSO RESULT IN LOCALIZED FLOODING PROBLEMS IN NORTHEAST
OKLAHOMA THIS EVENING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
HEAVY RAIN POTENTIAL.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
A COLD FRONT WILL SAG INTO NORTHEAST OKLAHOMA FRIDAY
AFTERNOON...AND INTO NORTHWEST ARKANSAS FRIDAY
NIGHT...INTERACTING WITH A VERY UNSTABLE AIRMASS OVER THE REGION.
WINDS ALOFT WILL REMAIN FAVORABLE FOR THE DEVELOPMENT OF ORGANIZED
STORMS. EARLY IN THE EVENT THE THREAT FOR VERY LARGE HAIL AND
TORNADOES EXISTS...WITH A TRANSITION TOWARD DAMAGING WINDS AND
HEAVY RAINFALL INTO FRIDAY NIGHT. WINDS ALOFT WILL BE PARALLEL TO
THE BOUNDARY...SUGGESTING THAT STORMS WILL GROW INTO CLUSTERS AND
TRAIN OVER THE SAME AREAS. WIDESPREAD FLOODING WILL BECOME AN
INCREASING CONCERN BECAUSE OF THIS...WITH ISOLATED AREAS
POTENTIALLY SEEING AS MUCH AS 9 TO 10 INCHES OF RAIN THROUGH
SATURDAY MORNING.
THE RISK FOR STORMS WILL SHIFT SOUTHEAST WITH THE FRONT ON
SATURDAY...DOWN INTO WEST CENTRAL ARKANSAS AND SOUTHEAST OKLAHOMA.
ANOTHER BOUNDARY IS EXPECTED TO AFFECT THE REGION TOWARD THE
MIDDLE OF NEXT WEEK...AND WILL BRING ANOTHER CHANCE OF
THUNDERSTORMS.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT PERSONNEL AND FIRST RESPONDERS SHOULD CONTINUE
TO MONITOR FORECASTS AND ONGOING WEATHER CONDITIONS DUE TO THE
EXPECTATION OF SEVERAL DAYS OF SEVERE WEATHER AND FLOODING.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, May 30, 5:48 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
548 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM HAIL 4 ENE JENKS 36.04N 95.90W
05/30/2013 E0.88 INCH TULSA OK PUBLIC
&&
DMJLocal storm report, May 30, 5:53 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
553 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM TSTM WND GST JENKS 36.02N 95.97W
05/30/2013 M69 MPH TULSA OK BROADCAST MEDIA
&&
SFPSpecial weather statement, May 30, 6:16 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
616 PM CDT THU MAY 30 2013
ARZ001-OKZ057-058-061>063-067>069-302345-
ADAIR OK-BENTON AR-CHEROKEE OK-CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA
OK-ROGERS OK-WAGONER OK-
616 PM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN BENTON
IN EAST CENTRAL OKLAHOMA
NORTHERN CHEROKEE
IN NORTHEAST OKLAHOMA
SOUTHEASTERN CRAIG...DELAWARE...MAYES...SOUTHEASTERN OTTAWA...
SOUTHEASTERN ROGERS...NORTHERN WAGONER AND NORTHWESTERN ADAIR
AT 616 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF MAYSVILLE TO TWIN OAKS TO 10
MILES WEST OF WAGONER...MOVING EAST AT 30 MPH.
A LARGE PORTION OF WESTERN BENTON...NORTHERN CHEROKEE...SOUTHEASTERN
CRAIG...DELAWARE...MAYES...SOUTHEASTERN OTTAWA...SOUTHEASTERN
ROGERS...NORTHERN WAGONER AND NORTHWESTERN ADAIR COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 645 PM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3673 9461 3651 9461 3650 9414 3617 9449
3586 9518 3604 9574 3663 9515
TIME...MOT...LOC 2316Z 271DEG 25KT 3650 9464 3619 9484
3600 9554Special weather statement, May 30, 6:18 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
618 PM CDT THU MAY 30 2013
OKZ054-059-064-302345-
CREEK OK-OSAGE OK-PAWNEE OK-
618 PM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN CREEK...SOUTHERN OSAGE AND PAWNEE
AT 618 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
MARAMEC...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OSAGE...HOMINY...WYNONA...PAWNEE...
JENNINGS...TERLTON...HALLETT...MARAMEC...BLACKBURN...SKEDEE...
CLEVELAND...OILTON AND QUAY.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3663 9638 3643 9605 3603 9662 3604 9663
3615 9663 3615 9680 3618 9683 3624 9682
3624 9690 3627 9694 3628 9693
TIME...MOT...LOC 2318Z 232DEG 48KT 3624 9672Local storm report, May 30, 7:19 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
719 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM TORNADO MAZIE 36.11N 95.36W
05/30/2013 MAYES OK BROADCAST MEDIA
MEDIA CHASERS VIDEOED A TORNADO NEAR MAZIE.
&&
SFPSpecial weather statement, May 30, 7:46 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
746 PM CDT THU MAY 30 2013
OKZ056-057-061-062-310130-
CRAIG OK-MAYES OK-NOWATA OK-ROGERS OK-
746 PM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN CRAIG...NORTHWESTERN MAYES...SOUTHERN NOWATA AND
NORTHERN ROGERS
AT 746 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF WATOVA TO 3 MILES SOUTHWEST OF TALALA
TO 6 MILES SOUTHWEST OF OOLOGAH...MOVING EAST AT 35 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...WATOVA...
NEW ALLUWE...FOYIL...OOLOGAH...BUSHYHEAD...TALALA...CHELSEA AND WHITE
OAK.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3671 9518 3649 9526 3633 9539 3640 9580
3642 9579 3643 9582 3649 9577 3668 9577
TIME...MOT...LOC 0046Z 271DEG 30KT 3662 9571 3650 9571
3641 9577The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:05 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 55 min |
| May 30, 7:26 PM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes | 49 min |
| May 30, 7:46 PM CDT | Special Weather Statement | TSA | Rogers | 44 min |
| May 30, 8:10 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Rogers, Tulsa and 1 more | 6 hr |
| May 30, 8:12 PM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes | 33 min |
| May 30, 8:33 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 57 min |
| May 30, 8:37 PM CDT | Tornado Warning | TSA | Delaware, Mayes | 53 min |
| May 30, 8:38 PM CDT | Tornado Warning | TSA | Tulsa, Wagoner | 37 min |
| May 30, 8:52 PM CDT | River Flood Warning | TSA | Nowata | 24 hr |
| May 30, 9:05 PM CDT | Tornado Warning | TSA | Cherokee, Mayes, Rogers, Wagoner | 40 min |
| May 30, 9:27 PM CDT | Tornado Warning | TSA | Delaware | 33 min |
| May 30, 9:28 PM CDT | River Flood Warning | TSA | Washington | 11 hr |
| May 30, 9:35 PM CDT | Special Weather Statement | TSA | LeFlore | 40 min |
| May 30, 9:37 PM CDT | Tornado Warning | TSA | Adair, Delaware | 53 min |
| May 30, 9:46 PM CDT | Special Weather Statement | TSA | Cherokee | 29 min |
| May 30, 10:56 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 64 min |
| May 31, 12:20 AM CDT | Special Weather Statement | TSA | LeFlore | 40 min |
| May 31, 12:40 AM CDT | Flash Flood Warning | TSA | LeFlore | 5 hr |
| May 31, 1:49 AM CDT | Special Weather Statement | TSA | LeFlore | 41 min |
| May 31, 5:22 AM CDT | Areal Flood Warning | TSA | LeFlore | 18 hr |
| May 31, 11:18 AM CDT | River Flood Watch | TSA | Osage | 23 hr |
| May 31, 11:18 AM CDT | River Flood Watch | TSA | Washington | 23 hr |
| May 31, 11:18 AM CDT | River Flood Watch | TSA | Ottawa | 4 hr |
| May 31, 1:48 PM CDT | River Flood Warning | TSA | Ottawa | 54 hr |
| May 31, 2:16 PM CDT | River Flood Advisory | TSA | Cherokee | 71 hr |
| May 31, 2:16 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 29 hr |
| May 31, 3:35 PM CDT | Special Weather Statement | TSA | Washington | 25 min |
| May 31, 4:52 PM CDT | Special Weather Statement | TSA | Osage | 38 min |
| May 31, 5:00 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 45 min |
| May 31, 5:29 PM CDT | Tornado Warning | TSA | Osage | 46 min |
| May 31, 5:31 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 29 min |
| May 31, 5:42 PM CDT | Tornado Warning | TSA | Osage | 33 min |
| May 31, 5:43 PM CDT | Tornado Warning | TSA | Osage | 32 min |
| May 31, 6:10 PM CDT | Tornado Warning | TSA | Osage, Washington | 50 min |
| May 31, 6:14 PM CDT | Tornado Warning | TSA | Osage | 31 min |
| May 31, 6:33 PM CDT | Tornado Warning | TSA | Nowata, Washington | 42 min |
| May 31, 6:42 PM CDT | Tornado Warning | TSA | Osage | 48 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.